Department of Mathematics (Pure Mathematics- Applied Mathematics)

This department was founded in 1962. Undergraduate students in mathematics not only learn basic mathematics thoroughly but also gain detailed familiarity with logical, creative, and analytical thinking, and problem-solving skills. The students are expected to utilize mathematical tools and models in analyzing issues related to science, engineering, technology and various sectors of the society such as industry, manufacturing, economic, and social management. The students can take their Bachelor’s degree (B.Sc.) in Mathematics and its applications after four years of study. Since 2010, students have been accepted in Mathematics and its Applications with or without the minor of pure and applied mathematics. Before that date, the students could study Pure or Applied Mathematics at the Department of Mathematics. More

Pure Mathematics

The Master’s program (Pure Mathematics) was founded in 1985. The aim of the areas of specialization in Pure Mathematics, offered by the Department of Mathematics, is to give students a broader and deeper understanding of the basic concepts underlying mathematics. This understanding enables masters students develop their skills largely in logical, creative and analytical thinking, and problem-solving skills and utilize mathematical tools and models in analyzing issues related to science and engineering compared with their undergraduate counterparts. This program also prepares students to further their education at the Ph.D. level. The Master’s program in the Department of Mathematics concentrates on Functional Analysis, Harmonic Analysis, Algebraic Topology, Dynamical Systems, Group Theory, and Algebraic Combinatorics.

The Ph.D. program (Pure Mathematics) was established in 2009. This program concentrates on Pure Mathematics and aims at educating knowledgeable specialists in their related areas of specialization (i.e., specialization) who can take the position of academic staff at universities and institutions of higher education for teaching at different levels, doing research, and providing specialized services in mathematics nationally and internationally. Before 2005, students were accepted in Analysis, Algebra, and Geometry at the masters’ level .The candidates can select one of the areas of specialization in this program such as Functional Analysis, Harmonic Analysis, Algebraic Topology, Dynamical Systems, Group Theory, and Algebraic Combinatorics. More

Head of the Department of Mathematics- Pure Mathematics
Behrooz_Mashayekhy_Fard
Behrooz Mashayekhy Fard
Professor
Department of Pure Mathematics
bmashf@um.ac.ir
+985138806223

Applied Mathematics

This Master’s program (Applied Mathematics) was Founded in 1994. It aims at broadening and deepening the understanding of the basic concepts underlying mathematics, developing master’s students’ competence in logical, creative, and analytical thinking, problem-solving skills and utilization of the mathematical tools and models in analyzing issues related to science and engineering compared with Bachelor’s students. Masters students in Applied Mathematics learn to model real world problems and utilize applicable software in simulation models to be prepared for pursuing a Ph.D. degree. The areas of specialization in this program are Numerical Analysis, Operations Research, Optimal Control, Optimization, Differential Equations, Graph Theory, and Mathematical Education.

The Ph.D. program (Applied Mathematics) has admitted doctoral candidates since 1994. This program aims at educating knowledgeable specialists in their related areas of specialization who will be able to take the position of academic staff at universities and institutions of higher education in teaching at different levels, doing research, and providing specialized services in mathematics nationally and internationally. This program concentrates on Numerical Analysis, Operations Research, Optimal Control, Optimization, Differential Equations, Graph Theory, and Mathematical Education. More

Head of the Department of Mathematics-Applied Mathematics
Mortaza_Gachpazan
Mortaza Gachpazan
Associate Professor
Department of Mathematics-Applied Mathematics
gachpazan@um.ac.ir
+985138806224


Concentration areas offered by the Department of Mathematics (Pure Mathematics- Applied Mathematics)
Areas Bachelor's Master's Ph.D
Mathematics and its Applications
correct_mark -
-
Functional Analysis
-
correct_mark correct_mark
Harmonic Analysis
-
correct_mark correct_mark
Algebraic Topology
-
correct_mark correct_mark
Dynamical Systems
-
correct_mark correct_mark
Graph and Algebraic Combinatorics
-
correct_mark correct_mark
Group Theory
-
correct_mark correct_mark
Numerical Analysis
-
correct_mark correct_mark
Operational Research
-
correct_mark correct_mark
Differential Equations
-
correct_mark correct_mark
Numerical Linear Algebra
-
correct_mark correct_mark
Optimal Control and Optimizations
-
correct_mark correct_mark
Graph Theory
-
correct_mark correct_mark
Mathematical Education
-
correct_mark correct_mark

Academic staff

Hamid Reza Ebrahimi Vishki
Professor
Ahmad Erfanian
Professor
Fateme Helen Ghane Ostadghassemi
Professor
Shirin Hejazian
Professor
Mohammad Janfada
Associate Professor
Seyyed Alireza Kamel Mirmostafaee
Professor
Rajab Ali Kamyabi Gol
Professor
Saeed Kayvanfar
Associate Professor
Kazem Khashyarmanesh
Professor
Behrooz Mashayekhy Fard
Professor
Bibi Hanieh Mirebrahimi Paziquee
Assistant Professor
Madjid Mirzavaziri
Professor
Hamed Najafi
Assistant Professor
Mohsen Parvizi
Assistant Professor
Reihaneh Raisi Tousi
Associate Professor
Mohammad Sal Moslehian
Professor
Hamid Torabi Ardakani
Assistant Professor
Ali Reza Zamani Bahabadi
Associate Professor

Hassan Alamolhodaei
Professor
Sohrab Effati
Professor
Mortaza Gachpazan
Associate Professor
Reza Ghanbari
Associate Professor
Asghar Ghorbani
Assistant Professor
Farzad Radmehr
Assistant Professor
Freydoon Rahbarnia
Associate Professor
Rasoul Ramezanian
Assistant Professor
Ali Reza Soheili
Professor
Omid Solaymani Fard
Associate Professor
Mostafa Tavakoli
Assistant Professor
Moslem Zamani
Assistant Professor

Research

Recent journal articles

Mashayekhy Fard, B., Mirebrahimi Paziquee, B., & Vasagh, Z. (2018). On Baer Invariants of Pairs of Groups. Georgian Mathematical Journal, 25 (3), 461-474.
Mokhtari, A., & Ebrahimi Vishki, H. (2018). More on Lie derivations of generalized matrix algebras. Miskolc Mathematical Notes, 19 (1), 385-396.
Barani, H., Khashyarmanesh, K., & Rahbarnia, F. (2018). On the generalized cayley graphs of power set rings and hamiltonian cycles. Ars Combinatoria, 138 (1), 365-380.
Erfanian, A., Khashyarmanesh, K., & Vaez Moosavi, N. (2018). A generalization of zero divisor graphs associated to commutative rings. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 128 (1), 1-11.
Sal Moslehian, M. (2018). Mappings preserving approximate orthogonality in Hilbert C∗-modules. Mathematica Scandinavica, 122 (2), 257-276.
Shekarriz, M., K. Mirzavaziri, & Mirzavaziri, M. (2018). A Characterization For 2-SELF-Centered Graphs. Discussiones Mathematicae Graph Theory, 38 (1), 27-37.
Hamidizadeh, K., & Khashyarmanesh, K. (2018). A Generalization of Total Graphs. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 128 (2), 1-11.
Raisi Tousi, R., Kamyabi Gol, R., & Avazzadeh, S. (2018). on a New g-Frame and duality. Wavelets and Linear Algebra, 0 (0), 0-0.
Tj, M., Mashayekhy Fard, B., & Ali Pakdaman (2018). Unique Path Lifting from Homotopy Point of View. Acta Mathematica Vietnamica, 43 (2), 257-273.
Vosough, M., Sal Moslehian, M., & (2018). Closed range and nonclosed range adjointable operators on Hilbert $C^*$-modules. Positivity, 22 (3), 701-710.
Morshedi, V., Janfada, M., & Kamyabi Gol, R. (2018). FRAME FOR OPERATORS IN FINITE DIMENSIONAL HILBERT SPACE. Tamkang Journal of Mathematics, 49 (1), 35-48.
Dastourian, B., & Janfada, M. (2018). Atomic Systems in 2-inner Product Spaces. Iranian Journal of Mathematical Sciences and Informatics, 13 (1), 103-110.
Kaheni, A., & Kayvanfar, S. (2018). Isoclinic classification of some pairs (G, G`) of p-groups. Iranian Journal of Mathematical Sciences and Informatics, 13 (2), 133-142.
L. Hola, & Kamel Mirmostafaee, S. (2018). Norm continuity of qusi-continuous mappings into Cp(Y). Colloquium Mathematicum, 154 (1), 97-105.
Zamani Bahabadi, A. (2018). Hyperbolicity for conservative diffeomorphisms. Mathematical Notes, 103 (3), 490-494.
Kamel Mirmostafaee, S. (2018). Norm continuity of pointwise quasi-continuous mappings into function spaces. Mathematica Bohemica, 143 (2), 1-7.
M. Amin Khah, A. Askari Hemmat, & Raisi Tousi, R. (2018). A NECESSARY CONDITION FOR A SHEARLET SYSTEM TO BE A FRAME VIA ADMISSIBILITY. Wavelets and Linear Algebra, 5 (1), 1-12.
Rajabi, Z., & Khashyarmanesh, K. (2018). Repeated-root two-dimentional constacyclic codes of length 2p^s.2^k. Finite Fields and Their Applications, 50 (1), 122-137.
Mahtabi, M., & Erfanian, A. (2018). A graph associated to a fixed automorphism of a finite group. Hacettepe Journal of Mathematics and Statistics, 47 (1), 93-99.
Nasiri, M., Erfanian, A., & Mohammadian, A. (2018). Connectivity and planarity of g-noncommuting graph of finite groups. Journal of Algebra and its Applications, 17 (6), 1-8.
Jamali, N., Mashayekhy Fard, B., Torabi Ardakani, H., Pashaei, S., & Abdullahi Rashid, M. (2018). On Topologized Fundamental Groups with Small Loop Transfer Viewpoints. Acta Mathematica Vietnamica, 43 (4), 1-27.
Amirihafshejani, Z., & Kamyabi Gol, R. (2018). Inpainting via High-dimensional Universal Shearlet Systems. Acta Applicandae Mathematicae, 0 (0), 0-0.
Tj, M., Mashayekhy Fard, B. (2018). On h-Fibration. Hacettepe Journal of Mathematics and Statistics, (0), 0-0.
Derikvand, T., Kamyabi Gol, R., & Janfada, M. (2018). Isometric isomorphism of homogeneous space algebras. Publicationes Mathematicae Debrecen, 93 (1), 1-16.
Derikvand, T., Kamyabi Gol, R., & Janfada, M. (2018). The Radon transform on function spaces related to homogenous spaces. Publicationes Mathematicae Debrecen, 93 (9), 1-12.
Sal Moslehian, M., & Najafi, H. (2018). Operator maps of Jensen-type. Positivity, 22 (5), 1255-1263.
Zamani Bahabadi, A. (2018). Controlled shadowing property. Applied General Topology, 19 (1), 91-99.
Babaee, A., Mashayekhy Fard, B., Mirebrahimi Paziquee, B., & Torabi Ardakani, H. (2018). On a Van Kampen Theorem for Hawaiian Groups. Topology and its Applications, 241 (0), 252-262.
Zamani Bahabadi, A. (2018). mu Expansive Measure for Flows. Topology Proceedings, 52 (1), 341-345.
Talebi, A., Sal Moslehian, M., & (2018). Noncommutative Blackwell--Ross martingale inequality. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 21 (1), 1-9.
Sal Moslehian, M. (2018). Operator $m$-convex functions. Georgian Mathematical Journal, 25 (1), 93-107.
Kafimousavi, A., Rajabzadeh Moghaddam, M. (2018). Some inequalities for the multiplier of a pair of n-Lie algebras. Asian-European Journal of Mathematics, 11 (3), 126-138.
Mohtashamipour, M., & Zamani Bahabadi, A. (2018). Some Criteria for Transitivity of Semigroup Actions. Mediterranean Journal of Mathematics, 15 (110), 1-13.
Rajabzadeh Moghaddam, M. (2018). Some properties of 2-auto-Engel groups. Houston Journal of Mathematics, 44 (1), 31-48.
Saffarnia, S., Rajabzadeh Moghaddam, M., & (2018). Centralizers in Lie agebras. Indian Journal of Pure and Applied Mathematics, 49 (1), 39-49.
Kafimousavi, A., & Rajabzadeh Moghaddam, M. (2018). On isoclinism between pairs of n-Lie algebras and their properties. Communications in Algebra, 46 (6), 2356-2367.
Sh. Pezeshkian, Rajabzadeh Moghaddam, M., & M. A. Rostamyari (2018). Some properties of tensor isoclinism of groups. Hacettepe Journal of Mathematics and Statistics, 47 (2), 120-129.
F. Kittaneh, Sal Moslehian, M., & M. Sababheh (2018). Quadratic interpolation of the Heinz means. Mathematical Inequalities and Applications, 21 (3), 739-757.
Kamyabi Gol, R., & Zare, M. (2018). UNITARY DUAL OF THE STANDARD SHEARLET GROUP‎, ‎IN ARBITRARY SPACE DIMENSIONS. UPB Scientific Bulletin, Series A, 80 (2), 51-60.
Mohareri, M., Mashayekhy Fard, B., & Mirebrahimi Paziquee, B. (2018). The Capacity of Wedge Sum of Spheres of Different Dimensions. Topology and its Applications, 246 (1), 1-8.
R. Eskandari, X. Fang, Sal Moslehian, M., & Q. Xu (2018). Positive solutions of the system of operator equations $A_1X=C_1,XA_2=C_2‎, ‎A_3XA^*_3=C_3‎, ‎A_4XA^*_4=C_4$ in Hilbert $C^*$-modules. Electronic Journal of Linear Algebra, 34 (1), 381-388.
Sal Moslehian, M. (2018). Operator Ky Fan type inequalities. Linear Algebra and its Applications, 556 (6), 220-237.
Vosough, M., & Sal Moslehian, M. (2018). Solvability of the matrix inequality AXA^*+BX^*B^*\geq C. Linear and Multilinear Algebra, 66 (9), 1799-1818.
Parham, H., Ghane Ostadghassemi, F., & Ehsani, A. (2018). Iterated Function Systems: Transitivity and Minimality. Boletim da Sociedade Paranaense de Matematica, 0 (0), 1-13.
F. Esmaeelzadeh, & Kamyabi Gol, R. (2018). On the C.W.T on homogeneous spaces associated to Quasi invariant measure. Journal of Pseudo-Differential Operators and Applications, 9 (3), 487-494.
J. Rooin, S. Habibzadeh, & Sal Moslehian, M. (2018). Geometric aspects of $p$-angular and skew p-angular distances. Tokyo Journal of Mathematics, 41 (1), 253-272.
Gholampour, M., & Hejazian, S. (2018). Continuity of generalized Jordan derivations on semisimple Banach algebras. Bulletin of the Malaysian Mathematical Sciences Society, 0 (0), 0-0.
Rashid, A., & Zamani Bahabadi, A. (2018). Uniform Hyperbolicity on Random Sets. Sankhya A, 0 (0), 1-12.
Soltani Sarvestani, F., M.h.heydar, Niknam, A., & Z. Avazzadeh (2018). A wavelet approach for the multi-term time fractional diffusion-wave equation. International Journal of Computer Mathematics, 0 (1), 1-25.
Xiaochun Fang, Sal Moslehian, M., & Qingxiang Xu (2018). On majorization and range inclusion of operators on Hilbert $C^*$-modules. Linear and Multilinear Algebra, 66 (12), 2493-2500.
Ghane Ostadghassemi, F., Reza Ali, E., & A. Sarizadeh (2018). Sensitivity of iterated function systems. Journal of Mathematical Analysis and Applications, 469 (2), 493-503.
Peyman Niroomand, Johari, F., & Parvizi, M. (2018). Capable Lie algebras with the derived subalgebra of dimension 2 over an arbitrary field. Linear and Multilinear Algebra, 0 (0), 0-0.
Nezhadali Baghan, A., & Janfada, M. (2018). On Bi-J-Class Bilinear Mappings on Banach Spaces. Bulletin of the Iranian Mathematical Society, 44 (2), 1653-1663.
Fadaei, S., G. Keller, & Ghane Ostadghassemi, F. (2018). Invariant Graphs for Chaotically Driven Maps. Nonlinearity, 31 (11), 1-22.
Ebrahim Zangoiezadeh, & Khashyarmanesh, K. (2018). Some splitting theorems for extension and torsion functors of local cohomology modules. Journal of Algebra, 503 (1), 329-339.
J. Rooin, S. Habibzadeh, & Sal Moslehian, M. (2018). Jensen inequalities for P-class functions. Period Math Hung, 77 (2), 261-273.
Choopani, F., Jafarzadeh, A., Erfanian, A., & Doost Ali Mojdeh (2018). On dominated coloring of graphs and some Nordhaus–Gaddum-type relations. Turkish Journal of Mathematics, 42 (5), 2148-2156.
Amin Rafiei, & Erfanian, A. (2018). On the structure of isoclinism classes of the non-commuting graphs. Afrika Matematika, 29 (3), 339-348.
Erfanian, A., & Ganjali, M. (2018). Nilpotent groups related to an automorphism. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 128 (5), 1-12.
Fattahi, Z., Erfanian, A., & A. Azimi (2018). A bipartite graph associated to a Bi-module of a ring. Italian Journal of Pure and Applied Mathematics, 40 (1), 157-163.
Fattahi, Z., Erfanian, A., & Alinejad, M. (2018). Some new results on Jacobson graphs. Rendiconti del Circolo Matematico di Palermo, 67 (3), 1-9.
Sal Moslehian, M., Erling Stormer, Steen Thorbjornsen, & Carl Winslow (2018). Uffe Haagerup His life and mathematics. Advances in Operator Theory, 3 (1), 295-325.
M.farrokhi D.g, Rajabian, M., & Erfanian, A. (2018). Relative Cayley graphs of finite groups. Asian-European Journal of Mathematics, (0), 0-0.
Alinejad, M., & Khashyarmanesh, K. (2018). Automorphism groups of some generalized Cayley graphs. Rendiconti del Circolo Matematico di Palermo, (0), 0-0.
Azam Kaheni, & Kayvanfar, S. (2018). c; 1,...,1) 1Polynilpotent Multiplier of some Nilpotent Products of Groups. Mathematics Interdisciplinary Research, 3 (2), 159-171.

Recent theses and dissertations


Recent research projects


Contact Information

Iran, Mashhad, Azadi Square, Ferdowsi University of Mashhad

Faculty of Mathematical Sciences, Department of Mathematics (Pure Mathematics- Applied Mathematics)

Phone: +985138805712-6223

Fax: +985138807156